Alert archive / Georgia / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 33, NWS Atlanta, GA

April 20, 2010Clayton County, Henry County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 20, 2010, 6:23 PM EDT for Clayton County, Henry County, Georgia. It was in force for 22 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 20, 2010, 6:23 PM EDT (22:23 UTC)
Expired
Apr 20, 2010, 6:45 PM EDT
In force
22 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Clayton County, GA, Henry County, GA

The radar

The Atlanta radar (KFFC), 33 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 20, 6:25 PM EDTHAIL 13 W Jonesboro, GA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.4 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2010-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2010-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
1235 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

292 
WUUS52 KFFC 202223
SVRFFC
GAC063-151-202245-
/O.NEW.KFFC.SV.W.0033.100420T2223Z-100420T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
623 PM EDT TUE APR 20 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLAYTON COUNTY IN NORTH CENTRAL GEORGIA
  HENRY COUNTY IN NORTH CENTRAL GEORGIA

* UNTIL 645 PM EDT

* AT 619 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A   
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL. THIS
  STORM WAS LOCATED NEAR JONESBORO...MOVING EAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  LOVEJOY...STOCKBRIDGE...HAMPTON...MCDONOUGH AND LOCUST GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING IS 
OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE 
OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...
YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3363 8444 3354 8405 3349 8403 3349 8398
      3334 8404 3332 8406 3331 8408 3343 8440
      3347 8438 3355 8443 3356 8445 3359 8446
TIME...MOT...LOC 2222Z 289DEG 25KT 3352 8437

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 6:15 PM EDT, 8 minutes earlier.

Area forecast discussion, Apr 20, 6:15 PM EDT, 8 minutes before
AREA FORECAST DISCUSSION...AMENDED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
615 PM EDT TUE APR 20 2010

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
SURFACE LOW CURRENTLY MOVING ACROSS NORTHWEST GEORGIA. BEST
INSTABILITY IS CONFINED TO THE SOUTHERN AND SOUTHEASTERN PORTIONS OF
THE FORECAST AREA WHERE SOME HEATING HAS OCCURRED. PRECIPITATION
WILL BE ENDING FROM WEST TO EAST THIS EVENING WITH ONLY LINGERING
SHOWERS IN THE FAR EAST AFTER MIDNIGHT. WEAK SURFACE HIGH PRESSURE
AND NORTHWEST FLOW ALOFT SETTLE INTO THE FORECAST AREA THROUGH THE
BALANCE OF THE SHORT TERM FORECAST PERIOD. BY LATE THURSDAY THE
SURFACE RIDGE IS MOVING OFF THE EAST COAST ALLOWING FOR A STRONG
SOUTHERLY RETURN FLOW TO BEGIN.

.LONG TERM /FRIDAY THROUGH TUESDAY/...
BY FRIDAY THE UPPER LEVEL RIDGE AHEAD OF A DEEP UPPER LOW OVER THE
PLAINS PUSHES EAST OF THE STATE WITH INCREASING SOUTHWESTERLY...
DIFFLUENT...UPPER LEVEL FLOW OVER THE REGION. STRONG SOUTHERLY LOW
LEVEL FLOW WILL BE SWEEPING AMPLE MOISTURE NORTH OFF OF THE GULF OF
MEXICO BETWEEN THE SURFACE HIGH PARKED OFF THE CAROLINA COAST AND THE
DEEP LOW OVER THE CENTRAL U.S. SURFACE AND UPPER LOW CENTERS LIFT
NORTHEAST INTO THE WESTERN GREAT LAKES AND OHIO VALLEY OVER THE
WEEKEND. MOISTURE AND INSTABILITY WILL BE SUFFICIENT FOR SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS FROM SATURDAY THROUGH SUNDAY. I
HAVE MADE NO SIGNIFICANT CHANGES TO THE EXTENDED FORECAST TRENDS AT
THIS TIME AS MODELS HAVE BEEN FAIRLY CONSISTENT WITH THIS SYSTEM.

20
&&

.AVIATION...
WEAK UPPER SYSTEM IN NW FLOW ALOFT MOVING FROM THE SOUTHERN OH
VALLEY/EASTERN TN VALLEY INTO THE MID-ATLANTIC REGION. WEAK
ASSOCIATED SFC LOW DRIFTING ACROSS NW GA THIS EVENING. MARKED
DEWPOINT GRADIENT NOTED ALONG THE FRONT SUPPORTING A SECONDARY LINE
OF SHRA/TSRA MOVING ACROSS THE ATL TRACON...WITH MORE SUBSTANTIAL
ACTIVITY ALONG PREFRONTAL TROUGH ACROSS CENTRAL/SOUTH GA. DAYTIME
HEATING PUSHED CAPES TO 1000+ AHEAD OF THE FRONT...SUPPORTING TSRA
IN THE ATL AREA. ALL ACTIVITY SHOULD DIMINISH QUICKLY AFT 00Z. CIGS
AND SFC WIND PROBLEMATIC THROUGH 06Z. LOWER IFR CIGS PULLED BACK
INTO E/N SIDE OF ATL ON BACK SIDE OF SHRA ACTIVITY AND EAST SIDE OF
WEAK SFC LOW. THIS MAY CONTINUE FOR A COUPLE OF HOURS...BEFORE MVFR
CIGS PREVAIL. AFT 06Z...ALL INDICATIONS ARE THAT VFR SHOULD
PREVAIL...WITH JUST SKC OR SCT-BKN250 AT WORST REMAINDER OF TAF
VALID PERIOD. SFC WIND FIELD VERY CHAOTIC IN VICINITY OF WEAK SFC
LOW AND SHRA/TSRA ACTIVITY. FEEL THAT E-SE WINDS MAY PREVAIL AT ATL
FOR A FEW HOURS...BEFORE MORE BONAFIDE NW FLOW EVOLVES BY OR AFTER
06Z...COINCIDENT WITH CLEARING. NW WINDS MAY INCREASE TO 10-15KTS
WITH SOME GUSTS TO 18KTS AT ATL BY 16Z WED. VFR VSBY EXPECTED
OVERNIGHT FOR ATL...BUT OTHER TAF SITES...PARTICULARLY MCN AND
AHN...COULD SEE IFR OR WORSE IN FOG AFT 06Z WITH WET GROUND AND NEAR
CALM WINDS.

19
&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          49  75  47  80  54 /  50   0   5   5   5
ATLANTA         49  74  49  78  57 /  30   0   5   5  10
BLAIRSVILLE     45  71  43  74  49 /  50   0   5  10  10
CARTERSVILLE    45  75  44  77  50 /  30   0   5  10  10
COLUMBUS        53  78  51  82  57 /  20   0   5   5   5
GAINESVILLE     49  74  48  78  55 /  50   0   5   5  10
MACON           53  77  48  81  54 /  50   0   0   5   5
ROME            46  74  44  78  51 /  20   0   5  10  10
PEACHTREE CITY  47  76  45  79  51 /  30   0   5   5   5
VIDALIA         57  79  54  82  57 /  60   5   5   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

20/19
Hazardous weather outlook, Apr 20, 4:45 PM EDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
445 PM EDT TUE APR 20 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-211000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
445 PM EDT TUE APR 20 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS EVENING AND TONIGHT
SCATTERED THUNDERSTORMS ACROSS EAST CENTRAL GEORGIA THIS EVENING.
ISOLATED THUNDERSTORMS POSSIBLE ACROSS NORTH CENTRAL...CENTRAL...AND
NORTHEAST GEORGIA THIS EVENING.

.SYNOPSIS...
A WEAK LOW PRESSURE AREA ALOFT WILL MOVE FROM THE EASTERN OHIO
VALLEY TOWARD THE MID-ATLANTIC REGION THROUGH WEDNESDAY. AN
ASSOCIATED WEAK AREA OF LOW PRESSURE WILL MOVE ACROSS NORTH GEORGIA
TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD FROM ANY THUNDERSTORMS THIS EVENING WILL BE
CLOUD-TO-GROUND LIGHTNING...LOCALLY HEAVY RAIN...PEA-SIZED
HAIL...AND WIND GUSTS TO 35 MPH. THE MOST LIKELY AREA FOR
THUNDERSTORMS WILL BE SOUTHEAST OF A LINE FROM AUGUSTA...TO
MACON...TO AMERICUS. THUNDERSTORMS ARE EXPECTED TO END BY 10 PM EDT.

.DISCUSSION...
A WEAK UPPER DISTURBANCE WAS MOVING FROM THE EASTERN OHIO AND
TENNESSEE VALLEY TOWARD THE MID-ATLANTIC REGION. A COLD FRONT WAS
MOVING INTO NORTHWEST GEORGIA THIS EVENING. A PRE-FRONTAL TROUGH WAS
NOTED ACROSS EAST CENTRAL AND CENTRAL GEORGIA. A MARKED DEWPOINT
DEPRESSION WAS NOTED ALONG THE FRONT. WEAK TO MODERATE INSTABILITY
AND WEAK SHEAR...COMBINED WITH AFTERNOON HEATING AND ADEQUATE
LOW-LEVEL MOISTURE...WILL ALLOW FOR A FEW STRONG THUNDERSTORMS THIS
EVENING...ESPECIALLY ACROSS THE EASTERN AND CENTRAL PORTIONS OF
MIDDLE GEORGIA. ISOLATED TO SCATTERED THUNDERSTORMS WILL ALSO
DEVELOP ALONG THE ACTUAL COLD FRONT AS IT MOVES THROUGH NORTH
GEORGIA...INCLUDING ATLANTA THIS EVENING. A FEW OF THESE MAY BECOME
STRONG ENOUGH TO PRODUCE PEA-SIZED HAIL AND GUSTY WINDS. THE THREAT
FOR THUNDERSTORMS WILL END QUICKLY AREAWIDE AFTER 10 PM EDT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS
ARE EXPECTED SATURDAY THROUGH SUNDAY...SOME OF WHICH MAY BECOME
STRONG. THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS ACROSS
CENTRAL GEORGIA MONDAY. OTHERWISE...HAZARDOUS WEATHER IS NOT
EXPECTED WEDNESDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THIS EVENING...BUT SPOTTERS
AND EMERGENCY MANAGERS ARE ENCOURAGED TO REPORT ANY STRONG
THUNDERSTORMS THAT PRODUCE HAIL AND/OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE.

19

In the hours before

Special weather statement, Apr 20, 5:19 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
519 PM EDT TUE APR 20 2010

GAZ042>044-053-202200-
519 PM EDT TUE APR 20 2010

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN COWETA...DOUGLAS...CARROLL AND FULTON COUNTIES UNTIL 600 PM EDT...

AT 515 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NEAR CAMPBELLTON TO BYERS CROSSROADS...
MOVING EAST SOUTHEAST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...
OCCASIONAL CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS
THEY MOVE ACROSS NORTHERN COWETA...SOUTHERN DOUGLAS...EASTERN
CARROLL AND SOUTH FULTON COUNTIES THROUGH 600 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE CAMPBELLTON...HANNAH...SEATON
LAKE...BYERS CROSSROADS...CHATTAHOOCHEE HILLS...DUNAWAY GARDENS...
ROSCOE...FAIRBURN...UNION CITY...FAIRBURN...PALMETTO AND CANNONGATE.
BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
Special weather statement, Apr 20, 5:29 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
529 PM EDT TUE APR 20 2010

GAZ104>106-108-202200-
529 PM EDT TUE APR 20 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN CRISP...
WILCOX...SUMTER AND DOOLY COUNTIES UNTIL 600 PM EDT...

AT 527 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM PLEASANT VIEW TO GEORGIA VETERANS MEMORIAL
STATE PARK...MOVING EAST AT 25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS CRISP...WILCOX...SUMTER AND DOOLY COUNTIES THROUGH 600 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE GEORGIA VETERANS
MEMORIAL STATE PARK...TREMONT...CORDELE...PLEASANT VIEW...EAST
CRISP...RAINES...SEVILLE...WENONA...PITTS...HATLEY...ROCHELLE AND
ARABI. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Local storm report, Apr 20, 5:39 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
539 PM EDT TUE APR 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     2 ENE MONTEZUMA         32.31N 84.00W
04/20/2010                   MACON              GA   LAW ENFORCEMENT

            FOUR TREES DOWN ALONG HWY. 224

&&

JLF
Special weather statement, Apr 20, 5:55 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
555 PM EDT TUE APR 20 2010

GAZ044-053>055-202245-
555 PM EDT TUE APR 20 2010

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN COWETA...FAYETTE...CLAYTON AND FULTON COUNTIES UNTIL 645 PM EDT...

AT 549 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NEAR UNION CITY TO WEST OF PALMETTO...
MOVING EAST SOUTHEAST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY
MOVE ACROSS COWETA...FAYETTE...CLAYTON AND FULTON COUNTIES THROUGH
645 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE UNION
CITY...FAIRBURN...PALMETTO...RIVERDALE...FOREST PARK...SANDY
CREEK...KENWOOD...CANNONGATE...FORT GILLEM...LAKE CITY...TYRONE...
MORROW...ELLENWOOD...JONESBORO AND REX. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
Special weather statement, Apr 20, 5:57 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
557 PM EDT TUE APR 20 2010

GAZ106-108-202230-
557 PM EDT TUE APR 20 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN CRISP AND
WILCOX COUNTIES UNTIL 630 PM EDT...

AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ROCHELLE TO WENONA...MOVING EAST AT 25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS CRISP AND WILCOX COUNTIES THROUGH 630 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE EAST CRISP...CORDELE...SEVILLE...
WENONA...PITTS...ROCHELLE...HATLEY...ANTIOCH CHURCH...DOUBLE RUN...
OWENSBORO AND BROWNING. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
Local storm report, Apr 20, 5:58 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
558 PM EDT TUE APR 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             FAIRBURN                33.57N 84.58W
04/20/2010  E0.25 INCH       FULTON             GA   PUBLIC

&&

20

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 4:50 PM EDTSevere Thunderstorm WarningFFCDodge, Dooly, Pulaski, Wilcox40 min
Apr 20, 5:33 PM EDTSevere Thunderstorm WarningFFCDodge, Pulaski, Wilcox42 min
Apr 20, 7:06 PM EDTSevere Thunderstorm WarningFFCHenry24 min
Apr 20, 7:39 PM EDTTornado WarningFFCButts36 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.